Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||A stochastic maximum principle for a Markov regime-switching jump-diffusion model and its application to finance|
|Citation:||Siam Journal on Control and Optimization, 2012; 50(2):964-990|
|Xin Zhang, Robert J. Elliott, and Tak Kuen Siu|
|Abstract:||This paper develops a sufficient stochastic maximum principle for a stochastic optimal control problem, where the state process is governed by a continuous-time Markov regime-switching jump-diffusion model. We also establish the relationship between the stochastic maximum principle and the dynamic programming principle in a Markovian case. Applications of the stochastic maximum principle to the mean-variance portfolio selection problem are discussed.|
|Keywords:||stochastic maximum principle; regime switching; jump-diffusion; dynamic programming; mean-variance portfolio selection|
|Rights:||Copyright © 2012 Society for Industrial and Applied Mathematics|
|Appears in Collections:||Mathematical Sciences publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.